Show simple item record

dc.contributor.authorLuna, Jennifer
dc.date.accessioned2008-10-03T18:15:28Z
dc.date.available2008-10-03T18:15:28Z
dc.date.issued2006-04-19
dc.identifier.urihttps://hdl.handle.net/1813/11444
dc.description.abstractA four month old, intact female, Irish Setter presented to the emergency service at the Cornell University Hospital for Animals with a 2 day history of vomiting, bloody diarrhea, and fever that progressed to unresponsiveness. Three weeks previously, the dog had been treated with a tapering anti-inflammatory dose of prednisone and oral antibiotics (amoxicillin and clavulanic acid [Clavamox]) for shifting leg lameness. The referring veterinarian diagnosed the dog's lameness as hypertrophic osteodystrophy (HOD) because one of her littermates had been recently diagnosed with this disorder. Two weeks prior to the onset of the lameness, the dog had received her second combination vaccine. The dog initially responded well to medical management, but her clinical condition declined with development of her current symptoms.
dc.language.isoen_USen_US
dc.relation.ispartofseriesSenior seminar paperen_US
dc.relation.ispartofseriesSeminar SF610.1 2006 L86
dc.subjectDogs -- Diseases -- Case studiesen_US
dc.titleHypertrophic osteodystrophy in an Irish Setteren_US
dc.typeterm paperen_US


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record

Statistics